# SDR USAA2010061891183

- Difficulty date: June 29, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 45,504 hours, 17,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100700200
- Part serial: D01722
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C02 - MAJOR REPAIR - DISBONDING ON LEFT OUTBOARD FLAP TRAILING EDGE BETWEEN RIBS 9 & 10.  REPAIRED LEFT OUTBOARD FLAP TRAILING EDGE BETWEEN RIBS 9 & 10 IAW EA 115595.
